# SDR CALA2018092801997

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 63,799 hours, 26,776 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: D5311423620091
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION R1 DOOR STOP FTG NO. 7 HOLE NO. 3 AT FR20 AT 5 O''CLOCK POSITION AD 2017-22-03 ON HAECO LCQ REF 9290260 SPEC A 3NB-53-4-6304 GENERATED BY V923744 REPAIRED PER EC/RA 5311-02017 R/H FR16 DOOR STOP #7 HOLE #3, FR2 0 DOOR STOP 1 HOLE #3, FR20 DOOR STOP 7 HOLE #3. DTA ACCOMPLISH THE INITIAL INSP PER EC/RA 5311-02017 ON OR BEFORE A/C REACHES ADD EMP:V914418 39,876 FC. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXC EED 13,100 FC THEREAFTER. APPROVED TO CARRY PER ECRA 5311-02017. ACCOMPLISH INITIAL INSPECTION PER PART 2 OF ECRA 5311-02017 ON OR BEFORE THE A/C REACHES 29876 TOTAL F/CS.  ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 13100 F/C''S THEREAFTER. TOMC-APPROVAL FROM SC1ELBYC COMMENT REVIEWED QC REVIEWED RECORDS UPDATE INIT: WITHIN 39,876 TAFC RIR: EVERY 13,100 FC THEREAFTER...SN/V750322
